# SDR 98ZZZX3984

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bag BAE146200A
- Aircraft serial: E2080
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Condition: Broken
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD PASSENGER DOOR DROPS BELOW DOOR FRAME WHEN OPENED AND DOES NOT DROP AND LATCH PROPERLY WHEN CLOSED.  REPLACED BROKEN LOWER ROD END ON THE CONTROL SHAFT ASSY TO TORQUE SHAFT CONTROL ROD.  REPLACED LOWER HINGE COVER.  NOTE:  REMOVED AND REPLACED EVACUATION SLIDE TO FACILITATE MAINTEANCE.  DOOR OPERATION CHECKED NORMAL.
